# SDR IPXA2021100974767

- Difficulty date: September 22, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75731
- Condition: None
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN CENTER FUSELAGE INTERNAL PRODUCTION DOUBLER HAS CORROSION BETWEEN STA 1219 - 1239 & BETWEEN LONGERONS 14L - 15L.REPAIRED CORRODED MAIN CABIN CENTER FUSELAGE INTERNAL PRODUCTION DOUBLER BETWEEN STA 1219 - 1239 & BETWEEN LONGERONS 14L - 15L IAW VT-SAA EA 011-5330-01-A9391 REV. IR AND UPS EO MD11-5330-81833-A. (MINOR)
